# SDR CA040802001

- Difficulty date: July 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,401 hours
- Engine: Ge CF343B1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CERW REPORTED A POSSIBLE LIGHTINING STRIKE , UPON INSPECTION BY MAINTENANCE IT WAS FOUND THAT THERE WAS DAMAGE TO NR 2 DME ANTENNA , NR 2 COMM ANTENNA AND NR 1 AND 2 ATC ANTENNES WHICH WERE REPLACED AND TESTED . ALSO FOUND STRUCTURAL DAMAGE ON RT HORIZONTAL STABLILIZER WHICH WAS REPAIRED IAW MFG EO 601R-55-11-129.
